# SDR AUS20011297

- Difficulty date: September 7, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Part number: 110775
- Condition: Faulty
- Location: Central Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: C

## Discrepancy

(AUS) FLIGHT CONTROL MASTER CAUTION LIGHT ILLUMINATED. NO CAUSE OF THE PROBLEM COULD BE FOUND BUT THE NR 1 AND NR 2 RUDDER BYPASS SWITCHES WERE REPLACED DUE TO PREVIOUS PROBLEMS.
